MathSciNet Relay Station
MathSciNet bibliographic data
MR2094434 (2005i:60198) 60K35
Martin, James B. Limiting shape for directed percolation models. Ann. Probab. 32 (2004), no. 4, 2908–2937.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement